Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Help with my Butrans Patch!!!

KjbesaaKKjbesaa Posts: 1
edited 02/23/2015 - 6:59 PM in Chronic Pain
I am looking for help/info. I have been wanting to get of of my Butrans patch because of rash it has been giving me. I was on 20 mcg and went down to 15 mcg dose on a path to get off. However, stopped having the rash on 15mcg so have been on this dose now since December. This past weekend I changed my patch, as usual, and then started feeling nauseous later that day. It has only gotten worse with today being the worst so far (day 3). I didn't do anything differently that I can think of, but the symptoms are similar to how I felt when I moved down from 20 to 15 mcg - nauseous, vomiting, horrible headache...is it possible that the patch was a dud and I am going through withdrawal? Has anyone heard of "bad patches"? If so, should I just take the patch off and keep going since I wanted to get off anyway and I have already been sick for three days? I just want to be free from this medication! It did work at first but now is making me depressed, moody, and I don't enjoy things anymore. I want to be free of it. Any suggestions are information are much appreciated. I would take the back pain and migraines over how I feel right now.
Kjbe
advertisement

Comments

  • LizLiz Posts: 7,904
    Welcome to Spine-Health

    Use that above hyperlink to help you get started with Spine-Health and navigate through the system.

    If there are any questions, you can always post them here, send Liz or myself a private message or contact Ron rdilauro@veritashealth.com

    Liz, Spine-health Moderator

    Spinal stenosis since 1995
    Lumber decompression surgery S1 L5-L3[1996]
    Cervical stenosis, so far avoided surgery
  • I was on the patch for almost a year until it started making me stop breathing at night. I was supposed to taper off but went cold turkey. It was rought for a few days but I did it, and am glad I did.
Sign In or Register to comment.